Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 1, 2021, 2:33 PM CDT for LeFlore County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2021, 2:33 PM CDT (19:33 UTC)
- Expired
- Aug 1, 2021, 3:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 79 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.6 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1492 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
158
WWUS84 KTSA 011933
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Sun Aug 1 2021
OKZ076-012015-
Le Flore OK-
233 PM CDT Sun Aug 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 315 PM CDT...
At 233 PM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Heavener Runestone State Park to
5 miles south of Muse to 12 miles west of Octavia. Movement was east
at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Heavener... Octavia...
Heavener Runestone State Park... Muse...
Big Cedar... Hodgen...
Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3454 9494 3461 9489 3493 9464 3493 9445
3451 9446 3451 9494
TIME...MOT...LOC 1933Z 281DEG 19KT 3488 9453 3459 9477 3448 9491
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 1, 2:12 PM CDT, 21 minutes earlier.
Area forecast discussion, Aug 1, 2:12 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 212 PM CDT Sun Aug 1 2021 .DISCUSSION... Scattered thunderstorms are were ongoing this afternoon across southeast Oklahoma into west central Arkansas along a frontal boundary draped across the area. Daytime heating and rich low level moisture have lead to high instability ahead of the front in this region. This could aid in a few strong to severe storms this afternoon with damaging wind gusts and some small hail the primary threats. High moisture content with precipitable water values approaching and exceeding 2 inches in some places along with relatively slow storm motions will lead to locally heavy rainfall and some localized flash flooding potential of small streams and low lying areas. Showers and storms will continue to push slowly south and east into the evening hours. A secondary weak shortwave will dive across the area late tonight into tomorrow which could spark some more showers and storms early tomorrow morning and into the afternoon across southeast Oklahoma and western Arkansas. Behind the front...cooler and drier air has begun to funnel into northeastern Oklahoma and will continue to push south tonight and tomorrow, making for a few pleasant days for the first half of the work week. Lows Tuesday and Wednesday morning will be well below normal with some places possibly dipping down into the upper 50s, especially across northeast Oklahoma and northwest Arkansas. Highs will mainly stay in the 80s through Wednesday with low humidity throughout. Persistent northwesterly flow aloft through much of the week will keep temperature below normal for the first week of August and the drier air in place through much of the week. A couple of weak waves will dive south across the area through the middle of the week, and an afternoon storm or two will be possible, but overall the coverage is expected to be minimal. Mid level heights begin to rise as we head into next weekend as the western ridge begins to nose back into the area bringing a return to more seasonal temperatures. The forecast period looks mostly dry at this point with the next chance for rain possibly returning next Sunday with better chances possibly outside of this forecast package early next week as a trough swings across the Central and Southern Plains. Bowlan && .PRELIMINARY POINT TEMPS/POPS... TUL 66 87 64 87 / 0 0 0 0 FSM 71 88 69 87 / 20 10 0 10 MLC 68 86 65 87 / 40 20 0 0 BVO 61 85 59 85 / 0 0 0 0 FYV 62 83 59 82 / 10 0 0 10 BYV 65 83 61 82 / 0 10 0 10 MKO 67 85 64 85 / 10 10 0 0 MIO 63 83 61 84 / 0 0 0 0 F10 66 86 63 86 / 10 10 0 0 HHW 71 85 68 87 / 60 40 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....04
Hazardous weather outlook, Aug 1, 12:30 PM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1230 PM CDT Sun Aug 1 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-020945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1230 PM CDT Sun Aug 1 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Southeast Oklahoma. ONSET...This afternoon. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and west central Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Limited. AREA...Far southeast Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered showers and thunderstorms will continue across portions of southeast Oklahoma and west-central Arkansas. A few of these storms could be marginally severe, with strong winds and locally heavy rainfall. In addition, dangerous heat indices around 105 degrees will continue across far southeast Oklahoma before storms move through the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential. TUESDAY through FRIDAY...No Hazards. SATURDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... A few lingering thunderstorms will be possible across southeast Oklahoma early Monday. Otherwise, cooler and drier weather is expected through mid-week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 1, 12:51 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1251 PM CDT Sun Aug 1 2021
OKZ049-073-011815-
Pittsburg OK-Pushmataha OK-
1251 PM CDT Sun Aug 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PUSHMATAHA AND SOUTH
CENTRAL PITTSBURG COUNTIES UNTIL 115 PM CDT...
At 1251 PM CDT, strong thunderstorms were located along a line
extending from 11 miles southeast of Blanco to 6 miles northwest of
Moyers. Movement was east at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Antlers... Clayton...
Stanley... Moyers...
Kosoma... Kellond...
Dunbar... Eubanks...
Sardis... Finley...
LAT...LON 3428 9578 3450 9578 3451 9567 3459 9567
3460 9577 3473 9568 3469 9551 3468 9551
3468 9547 3465 9532 3419 9553
TIME...MOT...LOC 1751Z 279DEG 15KT 3467 9560 3438 9574Special weather statement, Aug 1, 1:52 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Tulsa OK 152 PM CDT Sun Aug 1 2021 OKZ076-011915- Le Flore OK- 152 PM CDT Sun Aug 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LE FLORE COUNTY UNTIL 215 PM CDT... At 152 PM CDT, a strong thunderstorm was located 3 miles southeast of Fanshawe, moving east at 20 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations in or near the path include... Wister... Fanshawe... Lake Wister State Park... Summerfield... LAT...LON 3485 9496 3498 9490 3498 9466 3479 9473 TIME...MOT...LOC 1852Z 284DEG 16KT 3491 9486
Special weather statement, Aug 1, 1:54 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
154 PM CDT Sun Aug 1 2021
OKZ049-011930-
Pushmataha OK-
154 PM CDT Sun Aug 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA COUNTY
UNTIL 230 PM CDT...
At 154 PM CDT, a strong thunderstorm was located 3 miles east of
Cloudy, moving east at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations in or near the path include...
Cloudy... Corinne...
Sobol...
LAT...LON 3416 9534 3441 9530 3442 9505 3425 9505
3424 9515 3416 9515
TIME...MOT...LOC 1854Z 273DEG 18KT 3432 9522Special weather statement, Aug 1, 2:33 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Sun Aug 1 2021
OKZ076-012015-
Le Flore OK-
233 PM CDT Sun Aug 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 315 PM CDT...
At 233 PM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Heavener Runestone State Park to
5 miles south of Muse to 12 miles west of Octavia. Movement was east
at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Heavener... Octavia...
Heavener Runestone State Park... Muse...
Big Cedar... Hodgen...
Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3454 9494 3461 9489 3493 9464 3493 9445
3451 9446 3451 9494
TIME...MOT...LOC 1933Z 281DEG 19KT 3488 9453 3459 9477 3448 9491The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:13 PM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Jul 31, 10:00 PM CDT | Special Weather Statement | TSA | Osage, Washington | 45 min |
| Aug 1, 12:23 AM CDT | Special Weather Statement | TSA | Pawnee | 52 min |
| Aug 1, 12:51 PM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Aug 1, 1:19 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 37 min |
| Aug 1, 1:52 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Aug 1, 1:54 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.